# SDR UIEA2019071904794

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,500 hours, 17,279 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MESSAGE. ( PERFORMED ECU BITE IAW AMM 49-61-05, NO FAULTS NOTED. TEST OK, APU START 2ND ATTEMPT. PILOT WAS 1ST ATTEMPT.  )
